# SDR IPXA09556231

- Difficulty date: June 1, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 MAIN CARGO DECK BS 1060-1100 BL 0 LBL 25 FLOOR PANEL HAS BROKEN/ MISSING INSERTS.  REPLACED PANEL IAW SRM ADDENDUM B757-5320-9692-G2.
